EconPapers    
Economics at your fingertips  
 

The Kolmogorov equation in the stochastic fragmentation theory and branching processes with infinite collection of particle types

R. Ye. Brodskii and Yu. P. Virchenko

Abstract and Applied Analysis, 2006, vol. 2006, 1-10

Abstract:

The stochastic model for the description of the so-called fragmentation process in frameworks of Kolmogorov approach is proposed. This model is represented as the branching process with continuum set ( 0 , ∞ ) of particle types. Each type r ∈ ( 0 , ∞ ) corresponds to the set of fragments having the size r . It is proved that the branching condition of this process represents the basic equation of the Kolmogorov theory.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/036215.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/036215.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:036215

DOI: 10.1155/AAA/2006/36215

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:036215